Archived

This topic is now archived and is closed to further replies.

Can Vitamin B Complex Cause Acne

6 posts in this topic

I take 1 tablet of Vitamin B complex every morning, along with other supplements from what my nutritionist recommended, the Vitamin B complex does include Biotin in it (it says 500mg) so I was just wondering, does vitamin b complex cause acne and hairloss? I'm 18 and noticed my hair a bit thiner then it usually is, I usually have thick hair and what not.

If vitamin b complex is bad, is it ok to stop it instantly or do you have to go slow off it? thanks.

Share this post


Link to post
Share on other sites

I take 1 tablet of Vitamin B complex every morning, along with other supplements from what my nutritionist recommended, the Vitamin B complex does include Biotin in it (it says 500mg) so I was just wondering, does vitamin b complex cause acne and hairloss? I'm 18 and noticed my hair a bit thiner then it usually is, I usually have thick hair and what not.

If vitamin b complex is bad, is it ok to stop it instantly or do you have to go slow off it? thanks.

Share this post


Link to post
Share on other sites

A b-complex with C & zinc was the first thing I ever noticed improving my skin.

You aren't taking a mega dose are you?

Share this post


Link to post
Share on other sites

B vitamins excessively, especially in supplement form are a no go! I would OD my multivitamin, taking 3 at once cause I was all like, better more than less....such a bad idea!eusa_wall.gif

Share this post


Link to post
Share on other sites

The most balanced B complex I found on the market was solgar's stress formula b complex with vitamin C, and even that gave me small whiteheads in areas where I don't normally break out (only from supplements that bother me). Usually b complex formulas, even the raw food kind, have too much B12 and B6, while the other Bs are at a much lower %. Who needs 4000% of B12 daily, unless they have a serious condition? I'm anemic and even I don't need that much in a day.

1 person likes this

Share this post


Link to post
Share on other sites

Yes!! It does i took b12 Beacuse its suppouse to help with nervous system or something ( i took advice from my mom ) since she said it wuld help. And bam! Got the worst acne of my life right now:/

Share this post


Link to post
Share on other sites